My 12 year old son's pdoc just recommended weaning him off Zoloft and starting Lamictal - starting at 25 mg (he has the starter pack) and his pdoc has informed me of the possible side effects. Then in about 3 days he wants him to add 2mg of Abilify. My son has been taking the Zoloft for 4 years for excessive crying, frustration, and anger/outbursts. It has worked well curbing these symptoms up until just recently - the symptoms have returned- not as frequently but more severe than prior to the Zoloft (I'm sure puberty has something to do with it) so doc suggested new meds. He has been recieving CBT from a psychologist for over 5 years which has been helpful.
I'd like to get some more opinions regarding this med combo.....any info you can share - especially pertaining to weight gain, sleepiness/sleeplessness, irritability or agitation, and hyperactivity would be very helpful. Is it better to take in am or pm - he does have trouble falling asleep.
My son experiences occasional mild tics - are either of these meds known to exacerbate tics?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.